289 100

Fuzzy normed spaces and stability of a generalized quadratic functional equation

Title
Fuzzy normed spaces and stability of a generalized quadratic functional equation
Author
박춘길
Keywords
Hyers-Ulam stability; fuzzy Banach spaces; quadratic mapping
Issue Date
2020-09
Publisher
AMER INST MATHEMATICAL SCIENCES-AIMS
Citation
AIMS MATHEMATICS, v. 5, no. 6, page. 7161-7174
Abstract
In this paper, we acquire the general solution of the generalized quadratic functional equation Sigma(1 ˂= a ˂= b ˂= c ˂= m) phi(r(a) + r(b) + r(c)) = (m - 2) Sigma(1 ˂= a ˂= b ˂= m) phi(r(a) + r(b)) -(m(2) - 3m + 2/2) Sigma(m)(a=1) phi(r(a)) + phi(-r(a))/2 where in m ˃= 3 is an integer. We also investigate Hyers-Ulam stability results by means of using alternative fixed point theorem for this generalized quadratic functional equation.
URI
http://www.aimspress.com/article/10.3934/math.2020458https://repository.hanyang.ac.kr/handle/20.500.11754/170713
ISSN
2473-6988
DOI
10.3934/math.2020458 Previous ArticleNext Article
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
Fuzzy normed spaces and stability of a generalized quadratic functional equation.pdfDownload
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE